# SDR DALA2023091507607

- Difficulty date: September 13, 2023
- Submitted: September 15, 2023
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 79,920 hours, 31,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0695 CORROSION ON SEAT TRACK, ON STA 377.5, LBL 45.5. CORRECTIVE ACTION: CORROSION ON SEAT TRACK, ON STA 377.5 AND LBL 45.5 I.A.W. B757-200 SRM 53-00-52. SEAT TRACK WAS REPLACED I.A.W. B757-200 SRM. (2967983)
